Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 170, NWS St. Louis, MO

July 4, 2009Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 4, 2009, 4:50 PM CDT for Lincoln County, Missouri. It took effect at Jul 4, 2009, 8:01 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2009, 4:50 PM CDT (21:50 UTC)
In effect from
Jul 4, 2009, 8:01 PM CDT
Expired
Jul 5, 2009, 7:43 PM CDT
In force
24 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 24.49 ft at Jul 5, 2009, 7:00 AM CDT.

actionminormoderate102007/0407/0507/0607/07
Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 042150
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
450 PM CDT SAT JUL 04 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 3 TO 4 INCHES OF PRECIPITATION 
RECEIVED OVER THE PAST 24 HOURS...AND LITTLE ADDITIONAL PRECIPITATION
EXPECTED IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-052150-
/O.NEW.KLSX.FL.W.0170.090705T0234Z-090706T1742Z/
/TRYM7.1.ER.090705T0234Z.090705T0600Z.090705T1742Z.NO/
450 PM CDT SAT JUL 04 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUIVRE RIVER NEAR TROY.
* FROM THIS EVENING TO MONDAY AFTERNOON.
* AT  4:00 PM SATURDAY THE STAGE WAS 19.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 23.4 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/05  07/06  07/07  07/08  07/09

CUIVRE RIVER
  TROY             21   19.69      23.0   10.0    6.9    6.3    6.2
3 follow-up statements
000 
WGUS83 KLSX 050106
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CDT SAT JUL 04 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 2 TO 3 INCHES OF PRECIPITATION 
RECEIVED OVER THE PAST 24 HOURS AND LITTLE ADDITIONAL ACCUMULATION 
EXPECTED DURING THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-060106-
/O.EXT.KLSX.FL.W.0170.090705T0101Z-090706T1336Z/
/TRYM7.1.ER.090704T2211Z.090705T0600Z.090705T1336Z.NO/
806 PM CDT SAT JUL 04 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* FROM THIS EVENING TO MONDAY MORNING.
* AT  7:00 PM SATURDAY THE STAGE WAS 22.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/05  07/06  07/07  07/08  07/09

CUIVRE RIVER
  TROY             21   22.19      21.7   10.2    7.0    6.4    6.3
000 
WGUS83 KLSX 051408
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
908 AM CDT SUN JUL 05 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  CUIVRE RIVER NEAR TROY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.5 TO 4.5 INCHES OF PRECIPITATION
THE PAST 30 HOURS AND NONE FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-061408-
/O.EXT.KLSX.FL.W.0170.000000T0000Z-090706T2040Z/
/TRYM7.1.ER.090704T2211Z.090705T1215Z.090705T2040Z.NO/
908 AM CDT SUN JUL 05 2009

...THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL THIS EVENING.
* AT 8 AM SUNDAY THE STAGE WAS 24.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER CRESTED AT 24.5 FEET AT 7:15 AM THIS MORNING 
  AND IS FORECAST TO FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF 
  HIGHWAY C.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/06  07/07  07/08  07/09  07/10

CUIVRE RIVER
  TROY              21   24.46     12.1    7.7    6.7    6.7    6.6
000 
WGUS83 KLSX 060043
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
743 PM CDT SUN JUL 05 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING 
EVENT NEAR TROY...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-060113-
/O.CAN.KLSX.FL.W.0170.000000T0000Z-090706T2040Z/
/TRYM7.1.ER.090704T2211Z.090705T1215Z.090705T2119Z.NO/
743 PM CDT SUN JUL 05 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER NEAR TROY.
* AT  7:00 PM SUNDAY THE STAGE WAS 18.2 FEET. 
* FELL BELOW FLOOD STAGE AT  4:19 PM SUNDAY.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.8 FEET BY TUESDAY 
  MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/06  07/07  07/08  07/09  07/10

CUIVRE RIVER
  TROY             21   18.22      12.3    7.8    6.8    6.7    6.6

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 4, 3:29 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 4, 3:29 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
329 PM CDT SAT JUL 4 2009

.DISCUSSION...
/326 PM CDT SAT JUL 4 2009/
THE REMNANTS OF THE MCS FROM EARLIER TODAY HAVE WEAKENED AND
MOVED EAST LEAVING A RESIDUAL BNDRY DRAPED ACROSS SOUTHEAST/EAST
CENTRAL MISSOURI...WHILE THE SYNOPTIC SCALE CDFNT STILL REMAINS
WEST OF THE CWA WITH THE SFC LOW IN NW MO AND WARM FRONT EXTENDING
INTO CENTRAL IL. CLOUDS AND PCPN HOWEVER HAVE STABILIZED THE AIR
MASS QUITE A BIT IN THE WAKE OF THE MCS AND ONLY SWRN FRINGES OF
THE CWA AND NW MO HAVE SHOWN MUCH RECOVERY. LARGE SCALE ASCENT
ASSOCIATED WITH THE SHORT WAVE TROF NOW MOVING INTO ERN MO HAS
ALSO SPREAD INTO FAR SE MO AND SRN IL...WITH WEAK SUBSIDENCE
BEGINNING TO OVERSPREAD MUCH OF THE CWA IN ITS WAKE. SO THE BIG
QUESTION FOR THIS EVENING IS WHAT IS THE REMAINING PCPN THREAT AS
THE COLD FRONT MOVES SOUTHEAST ACROSS THE AREA. WHILE THE AIR MASS
ACROSS THE AREA STILL HAS SOME TIME FOR RECOVERY...THE WEAK LARGE
SCALE SUBSIDENCE DOES NOT BODE WELL FOR PRECIPITATION COVERAGE.
CURRENT THOUGHT IS THAT THE THREAT REMAINS FOR ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MAINLY THE FIRST PART
OF THE EVENING...ASSOCIATED WITH WEAK BOUNDARY LAYER
CONVERGENCE...AND MAINLY ACROSS THE SRN PART OF THE CWA.

THERE IS ALREADY QUITE A BIT OF CLOUDINESS AND THIS DOESNT LOOK
LIKE IT WILL CHANGE SOON WHEN VIEWING THE AMOUNT OF STRATUS IN THE
WAKE OF THE COLD FRONT.  THIS CLOUD COVER SHOULD ADVECT INTO THE
AREA TONIGHT...WITH OVERCAST SKIES EXPECTED AT DAYBREAK ON SUNDAY.
THIS CLOUD COVER SHOULD SLOWLY CLEAR FROM THE NORTH ON SUNDAY WITH
SE MO AND SRN IL NOT SEEING MUCH SUNSHINE UNTIL THE AFTERNOON. THE
COMBO OF THE CLOUDS AND NELY LOW LEVEL FLOW WILL RESULT IN ANOTHER
DAY OF COOL TEMPS BY JULY STANDARDS.  HIGH PRESSURE WILL THEN
DOMINATE THE AREA SUNDAY NIGHT INTO MONDAY WITH TEMPS REMAINING BLO
NORMAL.  MODERATION SHOULD GET UNDERWAY ON TUESDAY AS THE LOW LEVEL
ANTICYCLONE RETREATS AND A MORE SLY WIND COMPONENT AND WAA DEVELOP.

THE UPPER RIDGE ANCHORED OVER THE DESERT SOUTHWEST IS FORECAST TO
BUILD EASTWARD THROUGH THE SOUTHERN PLAINS AND INTO THE LOWER AND
MIDDLE MISSISSIPPI VALLEY REGION DURING THE LATER HALF OF THE
UPCOMING WEEK.  THIS SHOULD RESULT IN A SEVERAL DAY PERIOD OF HEAT
MORE TYPICAL OF JULY WITH HIGHS WELL INTO THE 90S. INTERESTINGLY THE
GFS ENSEMBLE MEAN HAS WARMER H85 TEMPS THAN BOTH THE OPERATIONAL GFS
AND ECMWF DURING THIS PERIOD. HOW LONG THE HEAT WILL STAY IS A BIT
IN QUESTION.  THE LATEST GUIDANCE IS SUGGESTING THE LONGEVITY OF THE
EASTWARD EXTENSION OF THE RIDGE AND ASSOCIATED HEAT WILL BE SOMEWHAT
SHORT-LIVED...WITH AN UPPER TROF DEVELOPING IN THE EASTERN U.S. AND
NW FLOW ALOFT/A COLD FROPA ACROSS OUR AREA LATE FRIDAY/EARLY SAT.
ATTM INTRODUCED SOME SLIGHT CHANCE POPS DURING THIS TIME FRAME AND
LOWER TEMPS INTO SATURDAY.

GLASS

&&

.AVIATION...
/1252 PM CDT SAT JUL 4 2009/

FOR THE 18Z TAFS...LATEST TRENDS ON CIGS SHOW LOW CLOUDS
CONTINUING OVER MUCH OF NORTHEAST THROUGH EAST CENTRAL SECTIONS OF
MISSOURI. LOW CEILINGS ARE JUST BEGINNING TO RISE OVER COU WITHIN
THE PAST HOUR. THUS WE PLAN TO KEEP CEILING LOW OVER UIN THROUGH
ALL OF TONIGHT AND INTO SUNDAY MORNING. WILL ALSO KEEP LOW CLOUDS
OVER EAST CENTRAL MISSOURI (STL..SUS) AREAS THROUGH AT LEAST 2100
- 2200 UTC TIME FRAME. THAT MIGHT BE BUMPED UP A BIT SINCE COU
ALREADY HAVE ONLY MID LEVEL CLOUDINESS. MOST FORECAST MODELS ARE A
BIT AGRESSIVE IN MOVING COLD FRONTAL POSITIONS A LITTLE TOO QUICK
OVER MISSOURI THIS AFTERNOON AND EARLY EVENING. SLOWED DOWN THE
PASSAGE FO THE COLD FRONT BY 1 TO 2 HOURS. KEPT THE VCTY OF
THUNDERSTORMS OVER COU TIL 23 UTC AND STL..SUS AREA TIL 0100 UTC.
SURFACE DEWPOINTS REMAIN FAIRLY HIGH OVER PARTS OF NORTHWEST
MISSOURI WITH VALUES REACHING LOW TO MID 70S. BULK SHEAR PROFILE AT
LATROP AT THIS TIME REMAINS WEAK WITH VALUES OF 0-3 KM AND 0-6 KM
SHEAR OF 15 AND 20 KTS RESPECTIVELY. MUCAPE VALUES REMAIN AROUND
1000 J KG-1 OVER NORTHWEST MISSOURI. SOME DISSIPATION OF CLOUD
COVER IS NEEDED TO INCREASE INSTABILITY. AS COLD FRONT PASSES
THROUGH AREA LATER THIS EVENING LOW CLOUDS WILL PREDOMINANT WITH
WINDS FROM THE NORTH AND NORTHEAST AT 10 TO 12 KTS. WILL KEEP
CLOUDS IN AREA THROUGH AT LEAST 1500 UTC SUNDAY MORNING. SCATTERED
TO BROKEN CLOUDS BETWEEN 2 TO 3 KFT WILL PREVAIL SUNDAY AFTERNOON
AND INTO EVENING HOURS.

PRZYBYLINSKI

&&

.CLIMATE...
RECORD LOW MAXIMUM TEMPERATURES FOR JULY 4
STL 82 IN 1990
COU 76 IN 1980

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 4, 3:57 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT SAT JUL 4 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-051115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
357 PM CDT SAT JUL 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THIS EVENING. A
FEW STORMS COULD BE STRONG OR SEVERE ACROSS SOUTHEAST MISSOURI AND
EXTREME SOUTHWEST ILLINOIS THROUGH SUNSET...CONTAINING GUSTY WINDS
AND HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT WEATHER IS EXPECTED TO RETURN DURING THE LATER HALF OF THE
UPCOMING WEEK WITH AFTERNOON HEAT INDEX VALUES IN EXCESS OF 100
DEGREES BY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS PORTIONS OF SOUTHEAST
MISSOURI AND EXTREME SOUTHWEST ILLINOIS EARLY THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Local storm report, Jul 4, 11:04 AM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1104 AM CDT SAT JUL 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1104 AM     HEAVY RAIN       3 N UNION               38.49N 91.01W
07/04/2009  M3.90 INCH       FRANKLIN           MO   TRAINED SPOTTER

            STORM TOTAL THUS FAR.

&&

EVENT NUMBER LSX0902538

SIPPRELL
Local storm report, Jul 4, 11:48 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1148 AM CDT SAT JUL 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1147 AM     HEAVY RAIN       3 W MILLSTADT           38.46N 90.15W
07/04/2009  M3.50 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            STORM TOTAL THUS FAR.

&&

EVENT NUMBER LSX0902539

SIPPRELL
Local storm report, Jul 4, 11:49 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CDT SAT JUL 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1148 AM     HEAVY RAIN       MEHLVILLE               38.50N 90.32W
07/04/2009  M3.50 INCH       ST. LOUIS          MO   EMERGENCY MNGR

            STORM TOTAL THUS FAR.

&&

EVENT NUMBER LSX0902540

SIPPRELL
Local storm report, Jul 4, 2:47 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
247 PM CDT SAT JUL 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HEAVY RAIN       MASCOUTAH               38.51N 89.81W
07/04/2009  M2.50 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            STORM TOTAL

&&

EVENT NUMBER LSX0902541

JP
Local storm report, Jul 4, 4:00 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT SAT JUL 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HEAVY RAIN       WILDWOOD                38.58N 90.66W
07/04/2009  M3.08 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            STORM TOTAL SINCE MIDNIGHT

&&

EVENT NUMBER LSX0902542

JP
Local storm report, Jul 4, 4:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
437 PM CDT SAT JUL 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HEAVY RAIN       SHREWSBURY              38.59N 90.33W
07/04/2009  M2.50 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            STORM TOTAL SINCE LAST NIGHT

&&

EVENT NUMBER LSX0902543

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 9:15 PM CDTFlash Flood WatchLSXKnox, Lewis, Marion, Monroe, Pike, Ralls and 1 more7 hr
Jul 4, 4:34 AM CDTAreal Flood AdvisoryLSXBoone, Callaway, Cole, Moniteau6 hr
Jul 4, 6:18 AM CDTFlash Flood WarningLSXBoone, Callaway, Cole, Moniteau6 hr
Jul 4, 6:57 AM CDTFlash Flood WarningLSXFranklin, Gasconade, Montgomery, Osage, Saint Charles, Warren6 hr
Jul 4, 9:28 AM CDTAreal Flood AdvisoryLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis4 hr
Jul 4, 12:00 PM CDTAreal Flood WarningLSXBoone, Callaway32 hr
Jul 4, 12:31 PM CDTAreal Flood AdvisoryLSXLincoln6 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.